Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
wazb

Accutane & the Nervous system, effects + cures??

some one told me on these boards accutane effects the nervous system, i did abit of research and still dont realy know what it does or things to look out for, im 16 and have been on accutane for 3 months and 15 days, 5 weeks ago when i was playing football on fridays likeive been doing for years now i felt a sharp pain in my upper leg/groin, the pain was weird when i touched it, it didnt hurt, i know the pain wasnt musculer or skeletal, but i could still run for about 40 mintues but when i stopped for 10 mintues for a break and re-start thats when the sharp pain occurs, now i rested for 2 weeks no running in this time, started to run and the pain returned, and the pattern of rested while exercising makes the pain worse, i still go football every fridays even though i know what will hapen the pain gets worse when i get out of the gar i can barley walk, also i think i had a trapped nerve in my neck a couple of weeks ago, i came out of the shower and dried my hair with a towel by shaking it and a shooting pain occured and was unable to move my neck for a couple of hours.

so i dont know much about the nervous system, and this is the first time ive been experianing problems with it, what can i do? get an appointment with my derm, or go to my gp?

Also what is the exact effect on the nervous system and how can i stop the pain and be able to run again for longer periods?

Share this post


Link to post
Share on other sites
some one told me on these boards accutane effects the nervous system, i did abit of research and still dont realy know what it does or things to look out for, im 16 and have been on accutane for 3 months and 15 days, 5 weeks ago when i was playing football on fridays likeive been doing for years now i felt a sharp pain in my upper leg/groin, the pain was weird when i touched it, it didnt hurt, i know the pain wasnt musculer or skeletal, but i could still run for about 40 mintues but when i stopped for 10 mintues for a break and re-start thats when the sharp pain occurs, now i rested for 2 weeks no running in this time, started to run and the pain returned, and the pattern of rested while exercising makes the pain worse, i still go football every fridays even though i know what will hapen the pain gets worse when i get out of the gar i can barley walk, also i think i had a trapped nerve in my neck a couple of weeks ago, i came out of the shower and dried my hair with a towel by shaking it and a shooting pain occured and was unable to move my neck for a couple of hours.

so i dont know much about the nervous system, and this is the first time ive been experianing problems with it, what can i do? get an appointment with my derm, or go to my gp?

Also what is the exact effect on the nervous system and how can i stop the pain and be able to run again for longer periods?

Share this post


Link to post
Share on other sites

just for an update, accutane effects every cell in your body it is non-descriminate in its effects. its the real deal last resort.

What you feel on accutane isnt just "side effects" its really changing every cell in your body.

Share this post


Link to post
Share on other sites
just for an update, accutane effects every cell in your body it is non-descriminate in its effects. its the real deal last resort.

What you feel on accutane isnt just "side effects" its really changing every cell in your body.

Share this post


Link to post
Share on other sites

Its defiantly not the standard pains which ive had since being on accutane, but should i get an appointment with my derm or my gp?

Share this post


Link to post
Share on other sites
just for an update, accutane effects every cell in your body it is non-descriminate in its effects. its the real deal last resort.

What you feel on accutane isnt just "side effects" its really changing every cell in your body.

yeah ok there buddy "changing every cell in your body" give me a break. Care to explain what you mean at all. Or are you just talking out of your ass.

Share this post


Link to post
Share on other sites
just for an update, accutane effects every cell in your body it is non-descriminate in its effects. its the real deal last resort.

What you feel on accutane isnt just "side effects" its really changing every cell in your body.

yeah ok there buddy "changing every cell in your body" give me a break. Care to explain what you mean at all. Or are you just talking out of your ass.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×